# SDR HALA0700038

- Difficulty date: January 28, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 16,192 hours, 3,124 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BTB - ETOPS SIGNIFICANT SYSTEM ICAS MESSAGE (R) FMC FAIL.  FMC FAILED AFTER ENGINE START, RETURNED TO GATE.  SWAPPED POSITION OF LT AND RT FMC COMPUTERS.  MSG CLEARED.  OPS CK NOW OK.  FMC'S LEFT IN SWAPPED POSITIONS.
